MAUDE Adverse Event Report: Bausch + Lomb Easy-Load Lens Delivery System; Folders and Injectors, Intraocular Lens (IOL)

Bausch + Lomb Easy-Load Lens Delivery System; Folders and Injectors, Intraocular Lens (IOL)
Model Number EZ-28V
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion of an intraocular lens (iol) into the left eye (os), the surgeon heard a cracking sound from the injector, and the lens exited through the side of the injector rather than the tip.The injector containing the iol was withdrawn from the eye, and a backup lens was implanted.There was no patient impact.
 
Additional Manufacturer Narrative
The device was discarded by the reporting facility and was not available for evaluation.A photograph provided for review showed the intraocular lens (iol) exiting through the side of the inserter near the tip.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
Easy-Load Lens Delivery System
Common Device Name
Folders and Injectors, Intraocular Lens (IOL)
Manufacturer (Section D)
Bausch + Lomb
1400 goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50933516
Report Number0001313525-2026-00152
Device Sequence Number21265962
Product Code MSS
UDI-Device Identifier00757770520022
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEZ-28V
Device Lot NumberH2615501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SofPort IOL.
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexUnknown